| Model Number |
90 DEG CURVE RIGHT, QUICKPASS LASSO |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Device is not expected to return.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing.
Event or Problem Description
On 08/18/2022, it was reported by a sales representative via (b)(4) that a ar-6068-90l quickpass lasso, and a ar-6068-90r quickpass lassos nylon loop wasn't coming out the lassos.